# SDR NXT2003F00000

- Difficulty date: December 2, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N20171
- Make and model: Bell 222U
- Aircraft serial: 47535
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tail Boom
- Part time: 11,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER SKIN OF TAILBOOM UNDERNEATH NR 4 HANGER BEARING AT STA 473 TO 489, DURING INSPECTION.
